CPAA
Global weak solutions to the generalized Proudman-Johnson equation
Chien-Hong Cho Marcus Wunsch
Communications on Pure & Applied Analysis 2012, 11(4): 1387-1396 doi: 10.3934/cpaa.2012.11.1387
We consider the generalized Proudman-Johnson equation, in which an artificial parameter $a$ controlling the impact of convection was introduced to the Proudman-Johnson equation ([33]). In the present paper, we are going to show that there are global weak solutions to the generalized Proudman-Johnson equation for certain parameter $a$'s.
keywords: global weak solutions. The generalized Proudman-Johnson equation

Year of publication

Related Authors

Related Keywords

[Back to Top]